# SDR SWAA2016081654856

- Difficulty date: August 14, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,506 hours, 54,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED COVER IAW SIP.
